# SDR UIEA2021050101034

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Solenoid
- Part number: 571813
- Part serial: BB012
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG HYD PUMP DEPRESSURIZATION SOLENOID IS DAMAGED( REMOVED AND REPLACED #1 ENGINE HYD. PUMP DEPRESSURIZATION VALVE IAW AMM 29-11-05, PENDING LEAK AND OPS CHECK.   PERFORMED OPS CHECK AND LEAK CHECK PER AMM 71-00-00 AND AMM 29-11-05. OPS CHECK GOOD AND NO LEAKS. )
